Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Lump by vein under skin. No pain. What can help?

I feel a tiny little bump under my skin by a vein in the crook of my arm where i have i.v d heroin a few times in the past week. it was a bit bruised but that has cleared and there is virtually no pain. i can rub the spot with the lump pretty thoroughly and there is no pain. however i did not notice this small hard lump until today. it has been about 36 hours since the last i.v use.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  892
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

It might be thrombophlebitis.

It is an inflammation of veins.

Initially it might present as a painful swelling but later fibrosis develops and it presents as a painless lump.

You dont need to do anything, just prevent injury.

If still there is bruise you can use oint thrombophobe.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor